# SDR PIDA20050097

- Difficulty date: June 29, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF THAT RADAR T/R RACK MOUNTS TO HAS A CRACK IN BOTH AFT CORNERS.  REPAIRED MOUNT ANGLES PER SRM 51-40-3.
